Closure properties of almost-finiteness classes in recursive function theory

Journal of Symbolic Logic 48 (3):756-763 (1983)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273468
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,520
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Effective Coloration.Dwight R. Bean - 1976 - Journal of Symbolic Logic 41 (2):469-480.
Accessible Recursive Functions.Stanley S. Wainer - 1999 - Bulletin of Symbolic Logic 5 (3):367-388.
Recursive Analysis.R. L. Goodstein - 1961 - Dover Publications.
A Conjunction in Closure Spaces.Andrzej W. Jankowski - 1984 - Studia Logica 43 (4):341 - 351.
∑1 Definitions with Parameters.T. A. Slaman - 1986 - Journal of Symbolic Logic 51 (2):453 - 461.
Added to PP index
2009-01-28

Total downloads
7 ( #531,575 of 2,180,761 )

Recent downloads (6 months)
1 ( #300,627 of 2,180,761 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums